# SDR DALA2024090908853

- Difficulty date: August 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 87,278 hours, 28,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 FUSELAGE / MAIN FRAME / RH LANDING GEAR / PRESSURE DECK WEB, STA 1080 TO 1153.78 & BL 0 TO RBL 70 / CORROSION. CORRECTIVE ACTION: REF ERA 602588-14. (0516488)
